Tardive dystonia provoked by concomitantly administered risperidone

Hirokazu Tachikawa, Toshihito Suzuki, Yoichi Kawanishi, Masashi Hori, Takafumi Hori, Hiroyasu Shiraishi

研究成果: Article査読

15 被引用数 (Scopus)

抄録

Two cases of tardive dystonia are reported. The first case was an 18-year-old schizophrenic woman suffering from parkinsonism and hypotension induced by antipsychotic drugs. Risperidone (4 mg/day) was added to her drug regimen and after increasing the dosage to 6 mg/day, she began to exhibit retrocollis. The second case was a 61-year-old woman who had schizophrenia and tardive dyskinesia. After replacing chlorpromazine (75 mg/day) with risperidone (4 mg/day), she began to exhibit retrocollis. The retrocollis in both cases was considered to be tardive dystonia provoked by risperidone administered concomitantly with other antipsychotics. Risperidone is reported to produce few extrapyramidal symptoms, but these cases suggested that changing from other drugs to risperidone, or rapidly increasing risperidone dosage, may provoke tardive syndrome.

本文言語English
ページ(範囲)503-505
ページ数3
ジャーナルPsychiatry and Clinical Neurosciences
54
4
DOI
出版ステータスPublished - 2000 9 26
外部発表はい

ASJC Scopus subject areas

  • Neuroscience(all)
  • Neurology
  • Clinical Neurology
  • Psychiatry and Mental health

フィンガープリント 「Tardive dystonia provoked by concomitantly administered risperidone」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル